# SDR IPXA2025011281553

- Difficulty date: January 1, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK - ANGLE BULK CARGO COMPARTMENT LEFT OUTBOARD AREA STA 1578 LBL 60. (REPLACE).  REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 91. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 91. AND BOEING DWG NO. 146T5650 SH. 5 REV. C. I.A.W AMM 25-59-01-404-019 REV. 144 INSTALL MAIN DECK DADO PANEL. JOB COMPLETED. ATTACHEMENTS ARE UPLOADED.
